PredniSONE Flare Ups, Colities, Water Retention, Ups, Stomach
When I was diagnosed with Ulcetive Colities in 1998, I was put on high dose of prednisone 110 mg a day, every time my Dr. dropped it to lower dose my symptoms came back It took me long time to be off of it, but I gained soooo much weight my face was so ... more »
When I was diagnosed with Ulcetive Colities in 1998, I was put on high dose of prednisone 110 mg a day, every time my Dr. dropped it to lower dose my symptoms came back It took me long time to be off of it, but I gained soooo much weight my face was so puffed-up that people did not know me I gained so much weight, I hated my face I could not get rid of my water retention, Eventually I put myself on restricted diet and start loosing the water retention and extra weight, I had beautiful hair I lost so much of it and it never got back to normal, the medication saved my life but I lost my marriage I lost most of my beautiful hair and is not back to normal, Recently I got flare-Ups I started on 40 mg and going down 5mg a week it had helped me a lot and made the symptoms to go away. But I can feel that my stomach is getting big and I am loosing hair again, I am on 20 mg right now and I already gained 9 LB. It has helped me with my condition very much but I hate the fact that it has so much bad side effects, I do not wish to be on it again and I make every effort not to be on it again. I have heard there is drug named DEFLAZACORT that does exactly the same thing as prednisone even better but WITHOUT ANY SIDE EFFECTS but it is not allowed in US the only place we can find is in other countries, I am wondering is the maker of prednisone that do not want the deflazacort to enter in US. I hope some day there will a drug to replace Prednisone.